Been on this current cycle for 2 weeks only. Woke up the other day with my face swollen, hands and feet are red and itchy. Have not used anything now in 4 days. What could be causing this?
Sounds strange, I’ll chime in though, if you’re face is swollen I’d assume you’re holding a lot of water. It’s possible during sleep the extreme water retention is restricting bloodflow to the extremeties, thus when you wake up the blood rushes to areas deprived of blood and you get itchy, I guess a sudden rush of blood could cause vessels to dialate? If that’s the case then that’d be the answer for redness
Thanks man that actually makes perfect sense. Anything I could use to combat these side effects? I’m thinking about dropping my anadrol and starting dbol instead. I’m also taking exemestane
Yes, you could stop taking gear, however I hypothesize that isn’t an option that’s feasible
For water retention dbol is also pretty bad, just drop the orals, lower the test if possible, tren is very harsh on the body, try keep BP under control. I don’t like dispensing advise about drugs. Exemestane won’t help with water retention from anadrol (well known for causing extreme water retention), because anadrol is a derivitave of dihydrotestosterone. Dihydrotestosterone posesses NO affinity for aromatase, and exemestane being a suicidal, steroidal AI binds to the aromatase enzyme, killing it (estrogen will come back once more aromatase enzyme is synthesized), oxymetholone appears to directly bind to/ agonize the estrogen receptor, other factors in water retention could be retention glycogen, sodium etc, a serm will help with estrogenic sides of oxymetholone, however if this is you’re first time taken anadrol yet you’ve taken test and tren before (I have no idea about you’re previous cycle history), it’d be safe to say you just don’t react well to anadrol. Exemestane won’t stop oxymetholone somehow binding to or agonizing estrogen receptors
Using more meds to counter sides isn’t what you want to be doing, it’s generally best to take a minimalist approach to reduce potential harm you do to yourself, polypharmacy typically isn’t reccomend with regards to drugs unless absolutely necessary in the medical world
How much are you taking, it could very well be you just need to reduce the dose. Are you a competitive bodybuilder (just curious) because test tren and anadrol is quite the stack haha
Yeah I’ve taken one other stack before quite a few years back being test and EQ and have no sides no problems. Only reason I through in I had exemestane because I needed an estrogen blocker i believe. No sir I’ve never taken anadrol or tren before. I was doing 1cc of test and 1cc of tren every other day. Anadrol once a day. I’m in the military and I deploy in April. I wanted to get very good quality gains and just try and see what I could do physically. I lift 5 times a week and pt everyday after duty hours. I believe my blood pressure is very high as well that is what is causing this. I don’t want to be swallowing a bunch of supplements to combat these side effects either brother. But today is day 4 of not taking anything.
If you’re deploying into the military wouldn’t it make sense to focus on endurance over mass? Just curious
Secondly I forgot to mention this, redness and itching may be a sign of polycythrmia, esp because anadrol is veeerrry good at stimulating erythropoiesis and red hands feet and face with itching is a common symptom of polycythemia, however you’ve only been on for two weeks. Check BP, if you’re blood pressure is over, 180/110 I’d reccomend checking into hospital as a hypertensive crisis can very quickly cause irreversible damage to multiple organs (kidneys, heart etc) and cause acute myocardial infarction or stroke. If over 160/100 I’d go see a doctor anyway for acute relief.
Actually when was the last time you were on (EQ specifically as it’s known to raise RBC count), if you didn’t take enough time off you could have polycythemia in which donating some blood would be the best option (I think of secondary polycythemia as a HCT above 60%), however you’d have to lie on the blood test forum which isn’t exactly the most moral thing to do, and I certainly wouldn’t want my daughter or young son (if I had kids) to be getting blood infused with traces of tren lol. You can get a private test, if you have polycythemia you can either donate blood or opt for a therapeutic phlebotomy.
Anabolic steroids deserve a lot more respect, while they may not be as bad as the public makes them out to be (regarding mood swings, other side effects) they can, if abused have DEVASTATING consequences on the cardiovascular and endocrine systems.
My hands and feet are fine now surprisingly. I just took some ibuprofen and the swelling and inflammation went away. I’m just going to drop the orals all together. They are very bad news. I don’t underestimate them at all lol. I appreciate the quick and informal responses. I can get my blood pressure checked asap this week if things continue to worsen. Health is first.